Jump to content

Sweating like crazy, on Cymbalta


Recommended Posts

I know it's one of the side effects but I only noticed it in recent months after my doctor bumped me from 60 mg to 90 mg. The extra AD isn't worth the sweating if that's the cause. Hoping if I go back to 60 the sweating will go away. Anyone else have this problem? Experiences?

Link to comment
Share on other sites

If it is the med, a beta blocker could help with that side effect.

Interesting. I have a beta blocker that I was rx'd for situational anxiety -- maybe I'll try that.

In the meantime, I just dropped my dose back to 60mg on the Cymbalta and am having the WORST headache. I know lowering a Cymbalta dose = hell, I just wonder how long the hell will last.

Link to comment
Share on other sites

Fuck, maybe I shouldn't lower my dose. Maybe I should just take the beta blocker. My pdoc is a shitforbrains and basically asks ME what I want to do or have rx'd. He can never remember anything I tell him -- even in the same session. And yet I fear changing pdocs because it means fighting for the meds that I need (like Nuvigil, klonopin, ambien) to continue.

The sweating isn't a mild s/e, btw. It's debilitating. My entire head and face DRIP with it. It has definitely improved since I lowered the dose of Cymbalta 2 days ago, but I've been feeling miserable in every other way when I was finally doing so well. Rock & hard place.

What to do....

Link to comment
Share on other sites

I can't do it. I took a 30 mg Cymbalta a few minutes ago to bring today's dose back to 90. I feel too shitty off it and I'm worried about messing with my AD when it's finally working, seemingly.

I hope the propranolol will help with the sweats. I only have a 10mg rx for it, I'm all out of my klonopin right now, too. Not good. Time to call the worthless pdoc and get in there.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...